Symmetry transform in Faddeev-Jackiw quantization of dual models

Carregando...
Imagem de Miniatura

Data

1999-03-15

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

We study the presence of symmetry transformations in the Faddeev-Jackiw approach for constrained systems. Our analysis is based in the case of a particle submitted to a particular potential which depends on an arbitrary function. The method is implemented in a natural way and symmetry generators are identified. These symmetries permit us to obtain the absent elements of the sympletic matrix which complement the set of Dirac brackets of such a theory. The study developed here is applied in two different dual models. First, we discuss the case of a two-dimensional oscillator interacting with an electromagnetic potential described by a Chern-Simons term and second the Schwarz-Sen gauge theory, in order to obtain the complete set of non-null Dirac brackets and the correspondent Maxwell electromagnetic theory limit. ©1999 The American Physical Society.

Descrição

Palavras-chave

Como citar

Physical Review D - Particles, Fields, Gravitation and Cosmology, v. 59, n. 6, p. 1-9, 1999.